# SDR ASAA2018022023654

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,925 hours, 8,185 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6010808
- Condition: Failed
- Location: Nr 2
- Part time: 27,915 hours, 8,181 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ABOUT 13000 FT, ON DESCENT,  THE NR 2 TRANSFER BUSS ILLUMINATED,  RAN CHECKLIST AND  STAYED ILLUMINATED.  ACFT GROUNDED.  ACFT HAS HISTORY IAW LP 11863942, & 11863925 IAW FIM 24-21, 822 &  AMM 24-21-00-700-803.  OPS TEST FOR AC GENERATION & CONT SYS, TRANSFERRED PWR FROM ALL SOURCES WITH NO DEFICIENCIES NOTED. DUE TO HISTORY, REPLACED THE NR 2 ENGINE GCU IAW AMM 24-21-81-400-801 BPCU REF AMM 24-41-21-400-801 & GENERATOR CONT BREAKER #2 (C802) & BUS TIE BREAKER NR 2 (C805).  ALT DEACTIVATION PROCEDURES USED FOR ALL COMPONENTS CHANGED IAW TABLE 3 ITEM #1. ALL DEACTIVATION PROCEDURES REVERSED AFTER. ALL OPS CK'S OK REF AMM 24-21-00-700-803.  PERFORMED TEST 4 TIMES. IAW WDM 24-23-21 FOR TROUBLESHOOTING. ADDITIONAL BITE TEST OF BPCU & NR 2 GCU PERFORMED AFTER ENGINE RUNS & PWR XFERS. NO DEFICIENCIES NOTED. IAW FIM 24-21 TASK 801, & AMM 24-41-21-400-801.
